# SDR 08FDEA01954

- Difficulty date: May 22, 2008
- Submitted: May 22, 2008
- Operation: Air carrier
- Aircraft: N367FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46605
- Aircraft time: 74,463 hours, 30,363 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: ARC07952
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING PANEL 635 BL HAS DELAMINATION AND A PUNCTURE.  REPAIRED PANEL BY FABRICATING A NEW INNER SKIN IAW E.A. 8-5720-118490 & TPS 1001, REV E.  DURING POST CURE CLEAN UP FOUND 4 CRACKS IN THE PANEL.  HEAT TREATED IAW TPS 1003, REV A.   FABBED REPAIR DOUBLERS IAW DWG ARC0795 & TPS 1001, REV E.   PREPPED REPAIR AREAS ; LAYED UP THE REPAIR; VACUUM BAGGED & CURED REPAIR IAW SRM 51-71-00;  VOL II.
